Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 17, Number 1

All articles in this issue are freely accessible.

On functions of several complex variables
William F. Osgood.
Trans. Amer. Math. Soc. 17 (1916), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501027
A study of certain functional equations for the $𝜃$-functions
E. B. Van Vleck and F. H’Doubler.
Trans. Amer. Math. Soc. 17 (1916), 9-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501028
A set of four independent postulates for Boolean algebras
B. A. Bernstein.
Trans. Amer. Math. Soc. 17 (1916), 50-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501029
Transformations of surfaces $Ω$. II
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 17 (1916), 53-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501030
On figures of equilibrium of a rotating compressible fluid mass; certain negative results
E. J. Moulton.
Trans. Amer. Math. Soc. 17 (1916), 100-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501031